ALLERGAN (COSTA RICA) Style 115 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
115-354 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nodule (4551)
| Date of Event |
07/18/2013
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported, ¿mammogram and us every 6 months for small lump in left breast." no treatment or surgical reoperation has occurred.Device was explanted.
Additional Manufacturer Narrative
The event of nodule is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: nodule.A review of the device history record has been completed.No deviations or non-conformances noted.